# SDR DALA1303966703

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,463 hours, 16,783 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1885 Rbl 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD BULKHEAD BS 1885, RBL 8.   REPAIRED IAW SRM 53-80-08.
